MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS CLINITEK ATLAS 10-WAY REAGENT PAK

SIEMENS HEALTHCARE DIAGNOSTICS CLINITEK ATLAS 10-WAY REAGENT PAK
Catalog Number 10311120
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/14/2016
Additional Manufacturer Narrative
The issue was resolved by the siemens customer service (cse).Cse performed standard troubleshooting on the instrument which includes cleaning the heat filter lens.System is operational.
 
Event or Problem Description
Customer reported 4 false negative leukocytes results on the instrument whereas alternate instrument reported moderate results for leukocytes.There was no report of injury due to this event.
 
Additional Manufacturer Narrative
Customer reported 4 false negative blood results (and not leukocytes) on the instrument whereas alternate instrument reported moderate results for blood (and not leukocytes).

Brand Name
CLINITEK ATLAS 10-WAY REAGENT PAK
Common Device Name
CLINITEK ATLAS 10-WAY REAGENT PAK
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS
511 benedict avenue
tarrytown NY 10591
MDR Report Key6113689
Report Number3002637618-2016-00155
Device Sequence Number738129
Product Code KQO
UDI-Device Identifier00630414373003
UDI-Public00630414373003
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K932674
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Medical Technologist
Type of Report Initial,Followup
Report Date (Section B) 11/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Catalogue Number10311120
Device Lot Number1A707086
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/24/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/18/2016
Supplement Report FDA Received Date11/18/2016
Patient Sequence Number1